# SDR CA140306002

- Difficulty date: March 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Worn
- Location: Distributor Bloc
- Part time: 179 hours
- Component: Distributor Blo, Champion, 4372
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BEARING WORN OUT OF LIMITS.
